Couldn't find what you looking for?

TRY OUR SEARCH!

In the last month ive suffered 2 allergic reactions. I only remember eating friendly bacteria food although i had eaten other food also on the first occation. I assumed it was the friendly bacteria. The second occation was really bad swelling of my tongue and face and i went to hospital. I had eaten foods which contained nuts and fish that day. Other than that i had started taking medication called haloperidol. I was told it was 1in a million to be that causing it so i took it again. Both reactions where within days of taking haloperidol. I have stopped taking that now. Since the last reaction i have avoided fish and nuts. I still feel sometimes that i am going to have a reaction. I do suffer mental illness which could be making me more worried. I have never suffered any allergies before these occations. Im very fearful of a 3rd reaction. Any comments would be great fully recieved. Thanks from tony age 24

Loading...

Some people develop allergies later in life rather than having them from birth. Particularly if for some reason, you've taken something that could cause your body to react more than normal. I'm not entirely sure if the tablets would cause it, but it could be certainly, I have argued with my pharmacy because certain generic medication they give me causes me to actually get worse. They of course say "well its all the same stuff so it can't", but it does every single time, so eventually they gave me a specific make which works fine. It may just be the medication, perhaps discuss alternatives with your doctor, or try a different manufacturer (speak to your chemist about this).

Discuss with your doctor, letting him know what exactly you ate, what you were in contact with (any changes in detergents, washing sodas, new clothes, paints, etc). Try keeping a diary and note even the smallest of things as it gives a better chance of a diagnosis. Your doctor can also give you skin tests to determine if you have allergies.

If you are concerned defnitely speak to your doctor, and avoid anything with any type of nut or fish in until you've spoken and had some further tests. I don't know if they can give you epipen's over the counter, but it might be a sensible precaution - consider asking your chemist and warn family members or people you are with that should you start choking, turning blue, etc (look for anaphalaxis on the net about what to do) to call an ambulance and adminster the epipen.. So far, you've not had a bad case, but one more as you say could be the fatal one, so be very careful.
Reply

Loading...